We study the existence of linear series on curves lying on an Enriques surface and general in their complete linear system. Using a method that works also below the Bogomolov–Reider range, we compute, in all cases, the gonality of such curves. We also give a new result about the positive cone of line bundles on an Enriques surface and we show how this relates to the gonality.

Lopez, A., Knutsen, A.L. (2009). Brill-Noether theory of curves on Enriques surfaces I: the positive cone and gonality. MATHEMATISCHE ZEITSCHRIFT, 261, 659-690.

Brill-Noether theory of curves on Enriques surfaces I: the positive cone and gonality

LOPEZ, Angelo;
2009-01-01

Abstract

We study the existence of linear series on curves lying on an Enriques surface and general in their complete linear system. Using a method that works also below the Bogomolov–Reider range, we compute, in all cases, the gonality of such curves. We also give a new result about the positive cone of line bundles on an Enriques surface and we show how this relates to the gonality.
Lopez, A., Knutsen, A.L. (2009). Brill-Noether theory of curves on Enriques surfaces I: the positive cone and gonality. MATHEMATISCHE ZEITSCHRIFT, 261, 659-690.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/148525
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 13
social impact